# SDR CALA2015101694597

- Difficulty date: October 14, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 81,079 hours, 11,294 cycles
- Engine: Pwa PW40903
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Missing
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMB IN A RT TURN, FELT ACFT SHUDDER LIKE HITTING POTHOLE.  CABIN NOISE CONSISTENT WITH CARGO SHIFT, BETWEEN DOOR 3 & 4.  ENSUING TURNS & PITCH CHANGES DID NOT HAVE SAME ISSUE.  ONLY HAPPENED ONCE, NORMAL AT THIS TIME.  ACFT ARRIVED WITH RT BODY FAIRING PANEL 198AR MISSING.  ACCOMPLISHED INTERIM REPAIR TO PANEL ASSEMBLY IAW ECRA 5360-01428.  INSPECTED CARGO AREA FOR ANY DAMAGE, NONE NOTED.
